# SDR CAL960202

- Difficulty date: February 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N73751
- Make and model: Boeing 727227
- Aircraft serial: 21247
- System (JASC): 2450 · AC Power Distribution System
- Part: Bus Protect Pnl
- Part number: T521
- Condition: Inoperative
- Location: Ac Pwr Distr
- Part time: 23,047 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT NR 1957 - IAH - ALL THREE BUS TIE BREAKERS TRIPPED AND THE SECOND OFFICERS FAULT ANNUNCIATOR INDICATED A PHASE UNBALANCE WHILE EN ROUTE TO IAH.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE BUS PROTECTION PANEL AT FAULT.  THE BUS PROTECTION PANEL WAS REMOVED AND REPLACED.  THE ENGINES WERE RUN AND OPERATION CHECKED NORMAL.  (M)
